# SDR AALA202208183844

- Difficulty date: August 14, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,859 hours, 35,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY POWER SUPPLY FOR EMERGENCY LIGHTS FAIL BITE TEST. MAINTENANCE RE-TERMINATED WIRE 3351-5087 AT EMERGENCY POWER SUPPLY UNIT 10WL PIN "T" PER ESPM 20-48-00.
